Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 1, Pages 49-67
http://dx.doi.org/10.1155/S1048953394000055

Delay differential systems with discontinuous initial data and existence and uniqueness theorems for systems with impulse and delay

1Andhra University, Department of Mathematics, Visakhapatnam 530 003, India
2Chelyabinsk State University, Department of Mathematics, Chelyabinsk 454138, Russia

Received 1 August 1993; Revised 1 February 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. V. Krishna and A. V. Anokhin, “Delay differential systems with discontinuous initial data and existence and uniqueness theorems for systems with impulse and delay,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 1, pp. 49-67, 1994. doi:10.1155/S1048953394000055